# SDR C2XA06SH089

- Difficulty date: September 10, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N16501
- Make and model: Emb EMB-135ER
- Aircraft serial: 145145
- Aircraft time: 12,521 hours, 12,462 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14529485004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK STRINGER 20R WAS FOUND TO BE CORRODED AT FRAME 51.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EC 5310-01393.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
